# SDR USAA200506004

- Difficulty date: June 29, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 54,474 hours, 32,995 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.25 INCH CRACK FOUND AT 727E, S25R ON SKIN.   INSTALLED DOUBLER IAW SRM 53-00-01 FIG. 229.
